# SDR ASAA2013051895017

- Difficulty date: May 18, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shear Tie
- Part number: 6550820363
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FIXED T/E PANEL SHEAR TIE CHAFED INBD NR 6 FLAP TRACK FAIRING.  ACFT  GROUNDED.  REMOVED, FABRICATED NEW ANGLE AND INSTALLED NEW SHEAR TIE IAW SRM 41-50-02-0G 0, STEP 4B.
